I have been experiencing foggy headedness/light headedness and some racing heart since starting celexa 7 days ago. I am hoping that this will pass because other than those things I really do feel that it is helping my panic attacks. I am also taking alaprazolam .5mg as needed which to me equals about once a day right now. Any advice would be appreciated.
12 Jul 2011
Generally the side effects last a couple of weeks and then get better. It may take as much as a month for the Celexa to reach maximum effectiveness. That being shared, the fast heart rate maybe a serious side effect of the Celexa and needs to be at least reported to the doctor. It may just be the anxiety but reporting it to the doctor is recommended.
12 Jul 2011
mam4m13, I could not take celexa, I took it at night and the next morning I was so drunk. But with the racing heart, I wish you would see your doc asap. Like laurie said it could be the anxiety, it can cause your heart to race, but if it is racing all the time call your doc today and get an appt. Please let me know what happens.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been prescribed celexa for moderate to severe anxiety and depression.i have recently learned that our family has severe heart disease and ...
2 answers • 19 Dec 2010
I've been on 40mgs of celexa, then the Dr gave me 75mgs of Wellbutrin to counter the decline in sexual desire. It didn't make too much of ...
4 answers • 10 Jul 2011
Hello, I just started taking Celexa and am on Day 3 and WOW I already feel a difference! Same thing happened with Prozac as far as feeling it ...
1 answer • 8 Feb 2014
This is my first week starting on 10 mg of Celexa but I already feel extremely lethargic and have trouble focusing my attention on one task at a ...
1 answer • 7 Nov 2014
Hi, I recently started 10mg of Celexa for anxiety and depression. I have been taking it for almost two weeks and it seems I'm feeling worse. ...
2 answers • 27 Aug 2015